# SDR IPXA2019091146607

- Difficulty date: September 10, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 54,887 hours, 18,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** L1 CREW DOOR SECONDARY / ARMING LEVER ACCESS DOOR BROKEN. DEFERRED IAW MEL 52-11-02. NO DMP PLACARD INSTALLED. REPLACED DOOR ARMING LEVER HINGE ON COVER, REF AMM 52-12-02-401. OPS NORMAL. THIS CLEARS M682812.
